# SDR CA000614041

- Difficulty date: June 2, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech C 23
- Propeller: Snsnch 76EM8
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Inaccurate
- Location: At 34.20 Sta
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DIMENSIONAL CHECK, FOUND PROPELLER TO BE JUST UNDER MINIMUM ALLOWABLE THICKNESS AT THE 34.20 INCH STATION.  PROPELLER RETIRED FROM SERVICE.
